# SDR ASOA05165

- Difficulty date: February 26, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN CKB, THE FS 280 AFT BULKHEAD LOWER WEB LT/RT WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FS 280 AFT BULKHEAD LOWER WEB LT/RT IAW ASA EO 700-53-0037.  (M)
